• Previous Article
    Zero-sum games for pure jump processes with risk-sensitive discounted cost criteria
  • JDG Home
  • This Issue
  • Next Article
    Explaining the definition of wholesale access prices in the Portuguese telecommunications industry
doi: 10.3934/jdg.2021028
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

A note on the Nash equilibria of some multi-player reachability/safety games

Department of Electrical and Computer Engineering, Aristotle University of Thessaloniki, Thessaloniki, Greece

Received  November 2020 Early access November 2021

In this short note we study a class of multi-player, turn-based games with deterministic state transitions and reachability / safety objectives (this class contains as special cases "classic" two-player reachability and safety games as well as multi-player and ""stay–in-a-set" and "reach-a-set" games). Quantitative and qualitative versions of the objectives are presented and for both cases we prove the existence of a deterministic and memoryless Nash equilibrium; the proof is short and simple, using only Fink's classic result about the existence of Nash equilibria for multi-player discounted stochastic games

Citation: Athanasios Kehagias. A note on the Nash equilibria of some multi-player reachability/safety games. Journal of Dynamics & Games, doi: 10.3934/jdg.2021028
References:
[1]

K. Chatterjee, R. Majumdar and M. Jurdziński, On Nash Equilibria in Stochastic Games, Report No.UCB/CSD-3-1281, 2003, Computer Science Division (EECS), Univ. of California at Berkeley. Google Scholar

[2]

K. Chatterjee, R. Majumdar and M. Jurdziński, On Nash Equilibria in Stochastic Games, International Workshop on Computer Science Logic, Springer, Berlin, Heidelberg, 2004. Google Scholar

[3]

K. Chatterjee and T. A. Henzinger, A survey of stochastic $\omega$-regular games, Journal of Computer and System Sciences, 78 (2012), 394-413.  doi: 10.1016/j.jcss.2011.05.002.  Google Scholar

[4]

J. Filar and K. Vrieze, Competitive Markov Decision Processes: Heory, Algorithms, and Applications, Springer-Verlag, New York, 1997.  Google Scholar

[5]

A. M. Fink, Equilibrium in a stochastic $n$-person game, Journal of science of the Hiroshima University, Series Ai (Mathematics), 28 (1964), 89-93.   Google Scholar

[6]

A. Maitra and W. D. Sudderth, Borel stay-in-a-set games, International Journal of Game Theory, 32 (2003), 97-108.  doi: 10.1007/s001820300148.  Google Scholar

[7]

R. Mazala, Infinite games, in Automata Logics, and Infinite Games, Springer, 2500 (2002), 23–38. doi: 10.1007/3-540-36387-4_2.  Google Scholar

[8]

P. Secchi and W. D. Sudderth, Stay-in-a-set games, International Journal of Game Theory, 30 (2002), 479-490.  doi: 10.1007/s001820200092.  Google Scholar

[9] M. Ummels, Stochastic Multiplayer Games: Theory and Algorithms, Amsterdam University Press, 2010.   Google Scholar

show all references

References:
[1]

K. Chatterjee, R. Majumdar and M. Jurdziński, On Nash Equilibria in Stochastic Games, Report No.UCB/CSD-3-1281, 2003, Computer Science Division (EECS), Univ. of California at Berkeley. Google Scholar

[2]

K. Chatterjee, R. Majumdar and M. Jurdziński, On Nash Equilibria in Stochastic Games, International Workshop on Computer Science Logic, Springer, Berlin, Heidelberg, 2004. Google Scholar

[3]

K. Chatterjee and T. A. Henzinger, A survey of stochastic $\omega$-regular games, Journal of Computer and System Sciences, 78 (2012), 394-413.  doi: 10.1016/j.jcss.2011.05.002.  Google Scholar

[4]

J. Filar and K. Vrieze, Competitive Markov Decision Processes: Heory, Algorithms, and Applications, Springer-Verlag, New York, 1997.  Google Scholar

[5]

A. M. Fink, Equilibrium in a stochastic $n$-person game, Journal of science of the Hiroshima University, Series Ai (Mathematics), 28 (1964), 89-93.   Google Scholar

[6]

A. Maitra and W. D. Sudderth, Borel stay-in-a-set games, International Journal of Game Theory, 32 (2003), 97-108.  doi: 10.1007/s001820300148.  Google Scholar

[7]

R. Mazala, Infinite games, in Automata Logics, and Infinite Games, Springer, 2500 (2002), 23–38. doi: 10.1007/3-540-36387-4_2.  Google Scholar

[8]

P. Secchi and W. D. Sudderth, Stay-in-a-set games, International Journal of Game Theory, 30 (2002), 479-490.  doi: 10.1007/s001820200092.  Google Scholar

[9] M. Ummels, Stochastic Multiplayer Games: Theory and Algorithms, Amsterdam University Press, 2010.   Google Scholar
[1]

Getachew K. Befekadu, Panos J. Antsaklis. On noncooperative $n$-player principal eigenvalue games. Journal of Dynamics & Games, 2015, 2 (1) : 51-63. doi: 10.3934/jdg.2015.2.51

[2]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[3]

Rui Mu, Zhen Wu. Nash equilibrium points of recursive nonzero-sum stochastic differential games with unbounded coefficients and related multiple\\ dimensional BSDEs. Mathematical Control & Related Fields, 2017, 7 (2) : 289-304. doi: 10.3934/mcrf.2017010

[4]

Dean A. Carlson. Finding open-loop Nash equilibrium for variational games. Conference Publications, 2005, 2005 (Special) : 153-163. doi: 10.3934/proc.2005.2005.153

[5]

Lasse Kliemann, Elmira Shirazi Sheykhdarabadi, Anand Srivastav. Price of anarchy for graph coloring games with concave payoff. Journal of Dynamics & Games, 2017, 4 (1) : 41-58. doi: 10.3934/jdg.2017003

[6]

Alejandra Fonseca-Morales, Onésimo Hernández-Lerma. A note on differential games with Pareto-optimal NASH equilibria: Deterministic and stochastic models. Journal of Dynamics & Games, 2017, 4 (3) : 195-203. doi: 10.3934/jdg.2017012

[7]

Borun Shi, Robert A. Van Gorder. Nonlinear dynamics from discrete time two-player status-seeking games. Journal of Dynamics & Games, 2017, 4 (4) : 335-359. doi: 10.3934/jdg.2017018

[8]

Xiangxiang Huang, Xianping Guo, Jianping Peng. A probability criterion for zero-sum stochastic games. Journal of Dynamics & Games, 2017, 4 (4) : 369-383. doi: 10.3934/jdg.2017020

[9]

Jingzhen Liu, Ka-Fai Cedric Yiu. Optimal stochastic differential games with VaR constraints. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1889-1907. doi: 10.3934/dcdsb.2013.18.1889

[10]

Alain Bensoussan, Jens Frehse, Christine Grün. Stochastic differential games with a varying number of players. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1719-1736. doi: 10.3934/cpaa.2014.13.1719

[11]

Mathias Staudigl, Srinivas Arigapudi, William H. Sandholm. Large deviations and Stochastic stability in Population Games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021021

[12]

Samuel Drapeau, Peng Luo, Alexander Schied, Dewen Xiong. An FBSDE approach to market impact games with stochastic parameters. Probability, Uncertainty and Quantitative Risk, 2021, 6 (3) : 237-260. doi: 10.3934/puqr.2021012

[13]

Yu Chen. Delegation principle for multi-agency games under ex post equilibrium. Journal of Dynamics & Games, 2018, 5 (4) : 311-329. doi: 10.3934/jdg.2018019

[14]

Alan Beggs. Learning in monotone bayesian games. Journal of Dynamics & Games, 2015, 2 (2) : 117-140. doi: 10.3934/jdg.2015.2.117

[15]

Konstantin Avrachenkov, Giovanni Neglia, Vikas Vikram Singh. Network formation games with teams. Journal of Dynamics & Games, 2016, 3 (4) : 303-318. doi: 10.3934/jdg.2016016

[16]

Carlos Hervés-Beloso, Emma Moreno-García. Market games and walrasian equilibria. Journal of Dynamics & Games, 2020, 7 (1) : 65-77. doi: 10.3934/jdg.2020004

[17]

Hassan Najafi Alishah, Pedro Duarte. Hamiltonian evolutionary games. Journal of Dynamics & Games, 2015, 2 (1) : 33-49. doi: 10.3934/jdg.2015.2.33

[18]

Dario Bauso, Thomas W. L. Norman. Approachability in population games. Journal of Dynamics & Games, 2020, 7 (4) : 269-289. doi: 10.3934/jdg.2020019

[19]

Yonghui Zhou, Jian Yu, Long Wang. Topological essentiality in infinite games. Journal of Industrial & Management Optimization, 2012, 8 (1) : 179-187. doi: 10.3934/jimo.2012.8.179

[20]

Serap Ergün, Osman Palanci, Sirma Zeynep Alparslan Gök, Şule Nizamoğlu, Gerhard Wilhelm Weber. Sequencing grey games. Journal of Dynamics & Games, 2020, 7 (1) : 21-35. doi: 10.3934/jdg.2020002

 Impact Factor: 

Metrics

  • PDF downloads (21)
  • HTML views (24)
  • Cited by (0)

Other articles
by authors

[Back to Top]